# SDR SWAA2023060253906

- Difficulty date: May 30, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N8543Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63587
- Aircraft time: 19,356 hours, 9,641 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT NOT TESTING<[01] OK TO CONTINUE PER MEL 25-12-01. SP-1B;[02] REPLACED AFT EMERGENCY FLASHLIGHT PER 33-55-00 AND GOOD OPS CHECK PER AMM 25-64-00
